2 doctors weighed in:

Plan b one step pill and hives related? I took the Plan B pill 2 almost 3 weeks ago and I've started to get hives or rashes on my stomach, arms, legs, back and neck. It weird because i had no other side effects. But i was wondering if it could be related

2 doctors weighed in
Dr. Joy Jackson
Family Medicine
1 doctor agrees

In brief: The

The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely.
Even if this was the case, there is no treatment aside from over the counter Benadryl (diphenhydramine) for itching. Consider other potential allergens like new products, lotions, or soaps. Good luck.

In brief: The

The odds of you having an allergic reaction from a Plan B taken three weeks ago are highly unlikely.
Even if this was the case, there is no treatment aside from over the counter Benadryl (diphenhydramine) for itching. Consider other potential allergens like new products, lotions, or soaps. Good luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors